# SDR ASAA2014041007515

- Difficulty date: April 10, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 7,463 hours, 2,203 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SAT PROMPT ON MCDU MENU PAGE.  ACFT GROUNDED.  REBOOTED SATCOM, PROMPT IN MCDU, SAT CALL READY.
